# SDR P5CA9800015

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fasteners
- Condition: Working
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FLYING PANEL OUTBD ATTACH POINT HAS WORKING FASTENERS.  REPAIRED DAMAGED FASTENER HOLES WITH POTTING COMPOUND AND FIBERGLASS OVERLAYS IAW SRM 51-40-14.
